American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 294 found      Go to page: 1 2 3 4 > >>

[1] L. Caffarelli and J. L. Vázquez. Regularity of solutions of the fractional porous medium flow with exponent $1/2$. St. Petersburg Math. J. 27 (2016) 437-460.
Abstract, references, and article information   
View Article: PDF

[2] Alain Miranville and Ramon Quintanilla. A Caginalp phase-field system based on type III heat conduction with two temperatures. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[3] Xinrong Jiang. Gradient estimate for a nonlinear heat equation on Riemannian manifolds. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Wenbin Chen, Yuan Liu, Cheng Wang and Steven M. Wise. Convergence analysis of a fully discrete finite difference scheme for the Cahn-Hilliard-Hele-Shaw equation. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[5] Type II singularities and degenerate neckpinches. Math. Surveys Monogr. 206 (2015) 307-326.
Book volume table of contents
View Article: PDF

[6] Noncompact hyperbolic limits. Math. Surveys Monogr. 206 (2015) 213-255.
Book volume table of contents
View Article: PDF

[7] Implicit function theorem. Math. Surveys Monogr. 206 (2015) 327-352.
Book volume table of contents
View Article: PDF

[8] Compact 2-dimensional ancient solutions. Math. Surveys Monogr. 206 (2015) 69-132.
Book volume table of contents
View Article: PDF

[9] Noncompact gradient Ricci solitons. Math. Surveys Monogr. 206 (2015) 1-34.
Book volume table of contents
View Article: PDF

[10] Special ancient solutions. Math. Surveys Monogr. 206 (2015) 35-67.
Book volume table of contents
View Article: PDF

[11] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. The Ricci Flow: Techniques and Applications. Math. Surveys Monogr. 206 (2015) MR MR3409114.
Book volume table of contents

[12] Hyperbolic geometry and 3-manifolds. Math. Surveys Monogr. 206 (2015) 171-196.
Book volume table of contents
View Article: PDF

[13] Stability of Ricci flow. Math. Surveys Monogr. 206 (2015) 279-306.
Book volume table of contents
View Article: PDF

[14] Type I singularities and ancient solutions. Math. Surveys Monogr. 206 (2015) 133-169.
Book volume table of contents
View Article: PDF

[15] Nonsingular solutions on closed 3-manifolds. Math. Surveys Monogr. 206 (2015) 197-211.
Book volume table of contents
View Article: PDF

[16] Constant mean curvature surfaces and harmonic maps by IFT. Math. Surveys Monogr. 206 (2015) 257-278.
Book volume table of contents
View Article: PDF

[17] Mohammad N. Ivaki. The planar Busemann-Petty centroid inequality and its stability. Trans. Amer. Math. Soc. 368 (2016) 3539-3563.
Abstract, references, and article information   
View Article: PDF

[18] Damon Alexander and Inwon Kim. A Fokker-Planck type approximation of parabolic PDEs with oblique boundary data. Trans. Amer. Math. Soc. 368 (2016) 5753-5781.
Abstract, references, and article information   
View Article: PDF

[19] Mat Langford. The optimal interior ball estimate for a $k$-convex mean curvature flow. Proc. Amer. Math. Soc. 143 (2015) 5395-5398.
Abstract, references, and article information   
View Article: PDF

[20] C. Y. Chan, P. Sawangtong and T. Treeyaprasert. Single blow-up point and critical speed for a parabolic problem with a moving nonlinear source on a semi-infinite interval. Quart. Appl. Math. 73 (2015) 483-492.
Abstract, references, and article information
View Article: PDF

[21] Benny Avelin and Teemu Lukkari. Lower semicontinuity of weak supersolutions to the porous medium equation. Proc. Amer. Math. Soc. 143 (2015) 3475-3486.
Abstract, references, and article information   
View Article: PDF

[22] Tertuliano Franco, Patrícia Gonçalves and Adriana Neumann. Phase transition of a heat equation with Robin's boundary conditions and exclusion process. Trans. Amer. Math. Soc. 367 (2015) 6131-6158.
Abstract, references, and article information   
View Article: PDF

[23] Weiyong He. On the convergence of the Calabi flow. Proc. Amer. Math. Soc. 143 (2015) 1273-1281.
Abstract, references, and article information   
View Article: PDF

[24] Mohammad N. Ivaki. An application of dual convex bodies to the inverse Gauss curvature flow. Proc. Amer. Math. Soc. 143 (2015) 1257-1271.
Abstract, references, and article information   
View Article: PDF

[25] Burhan Selcuk and Nuri Ozalp. The quenching behavior of a semilinear heat equation with a singular boundary outflux. Quart. Appl. Math. 72 (2014) 747-752.
Abstract, references, and article information
View Article: PDF

[26] Mohammad N. Ivaki. Centro--affine curvature flows on centrally symmetric convex curves. Trans. Amer. Math. Soc. 366 (2014) 5671-5692.
Abstract, references, and article information   
View Article: PDF

[27] Jinge Yang, Shuangshuang Zhou and Sining Zheng. Asymptotic behavior of the nonlocal diffusion equation with localized source. Proc. Amer. Math. Soc. 142 (2014) 3521-3532.
Abstract, references, and article information   
View Article: PDF

[28] Monica-Dana Burlică and Daniela Roşu. A class of nonlinear delay evolution equations with nonlocal initial conditions. Proc. Amer. Math. Soc. 142 (2014) 2445-2458.
Abstract, references, and article information   
View Article: PDF

[29] Arnaud Ducrot, Thomas Giletti and Hiroshi Matano. Existence and convergence to a propagating terrace in one-dimensional reaction-diffusion equations. Trans. Amer. Math. Soc. 366 (2014) 5541-5566.
Abstract, references, and article information   
View Article: PDF

[30] Chunpeng Wang, Yuanyuan Nie and Jingxue Yin. Young measure solutions for a class of forward-backward convection-diffusion equations. Quart. Appl. Math. 72 (2014) 177-192.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 294 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia